Hello. About a month and a half ago I woke up with 5 small red itchy bumps on my lower abdomen that were in the form of a circle. I thought it was ironic they were in a circle but just figured they were spider bites or some type of bug bites. Ever since that day I have been getting itchy bumps in random places all over my body. They are not red until I start itching them but once I have itched them they won't stop. I get them in between fingers, on my thighs, bikini line, stomache, lower back and they itch like crazy. The only thing I could think they might be from was tanning, but I have tanned way before this and never had a problem. The only thing that has seemed to work remotely was Cortozone cream and that is just temporary relief. Lately, the bikini line has been the worst. I have one bump that has been on the line for a while and looks like a scar now yet still itches like crazy. Please help! I don't know what else to do and these bumps are becoming such an annoyance.
I cannot confirm anything without examination,but it can be due to hives,sweat dermatitis,allergies,scabies or dermatitis.
Hives (medically known as urticaria) are red, itchy, raised areas of skin that appear in varying shapes and sizes. They have a tendency to change size rapidly and to move around, disappearing in one place and reappearing in other places, often in a matter of hours.Many cases of hives are "idiopathic," meaning no cause is known. Others may be triggered by viral infections or medications.
Take non-sedating antihistamines such as Cetirizine(Zyrtec) or Loratadine(Claritin to get symptom relief. Sedating antihistamines such as Chlorphenamine(Benadryl) are used at night to get urticaria control. Short courses of oral cortisone or steroids are taken for short periods (one to three days) to settle more severe symptoms.Also apply calamine lotion and a mild steroid cream on the bumps.
You may take Vitamin C along with the prescribed treatment. Vitamin C is a general anti-allergy supplement. It helps stabilize mast cells so they are less likely to release histamine.
If the symptoms persist then pls get it evaluated from a dermatologist.
I hope that helps. Take care and pls do keep me posted on how you are doing or if you have any additional queries. Kind regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST